An algorithm for deriving equations of motion of constrained mechanical system
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/9985Abstract
The article deals with the form of equations of motion of mechanical system with constraints. For holozoic systems the number of differential equation is equal to the degrees of freedom, without regard to the number of chosen coordinates. The possibilities of computer processing (symbolical and numerical) are shown. Two simple examples demonstrate the described technique.
Downloads
Downloads
Published
30-03-1999
How to Cite
Phong, D. V. (1999). An algorithm for deriving equations of motion of constrained mechanical system. Vietnam Journal of Mechanics, 21(1), 36–44. https://doi.org/10.15625/0866-7136/9985
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.